# SDR DHL2000720005

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851CM2
- Part serial: 128585
- Condition: Unserviceable
- Location: Pitot Static
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ELEV PITOT LIGHT ILLUMINATED WITH SWITCH IN ON POSITION.REMOVED AND REPLACED LT ELEV. PITOT TUBE PER M/M 27-30-05.
